Journal d’Analyse Mathématique

, Volume 95, Issue 1, pp 389–395 | Cite as

Normal families and fixed points



LetF be a family of meromorphic functions in a domainD and letk≥2 be a positive integer. If, for everyfF, itsk-th iteratef k has no fixed point inD, thenF is normal inD.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    I. N. Baker,Fix-points of polynomials and rational functions, J. London Math. Soc. (2)39 (1964), 615–622.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    D. Bargmann and W. Bergweiler,Periodic points and normal families, Proc. Amer. Math. Soc.129 (2001), 2881–2888.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    W. Bergweiler,Iteration of meromorphic functions, Bull. Amer. Math. Soc. (N.S.)29 (1993), 151–188.MATHMathSciNetGoogle Scholar
  4. [4]
    M. Essén and S. J. Wu,Fixpoints and normalies of analytic functions, Complex Variables37 (1998), 171–178.MATHGoogle Scholar
  5. [5]
    M. Essén and S. J. Wu,Repulsive fixpoints of analytic functions with application to complex dynamics, J. London Math. Soc. (2)62 (2000), 139–148.MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    W. K. Hayman,Meromorphic Functions, Clarendon Press, Oxford, 1964.MATHGoogle Scholar
  7. [7]
    X. C. Pang and L. Zalcman,Normal families and shared values, Bull. London Math. Soc.32 (2000), 325–331.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    J. Schiff,Normal Families, Springer-Verlag, Berlin, 1993.MATHGoogle Scholar
  9. [9]
    S. G. Wang and S. J. WuFixpoints of meromorphic functions and quasinormal families, Acta Math. Sinica45 (2002), 545–550.MATHGoogle Scholar
  10. [10]
    L. Yang,Some recent results and problems in the theory of value distribution, inProceedings of the Symposium on Value Distribution Theory in Several Complex Variables (W. Stoll, ed.), University of Notre Dame Press, 1992, pp. 157–171.Google Scholar
  11. [11]
    L. Yang,Value Distribution Theory, Springer-Verlag, Berlin, 1993.MATHGoogle Scholar
  12. [12]
    L. Zalcman,Normal families: New perspectives, Bull. Amer. Math. Soc. (N.S.)35 (1998), 215–230.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

©  0224 0251 V 2 2005

Authors and Affiliations

  1. 1.Department of MathematicsNanjing Normal UniversityNanjingP.R. China
  2. 2.Department of MathematicsChangshu Institute of TechnologyJiangsuP.R. China
  3. 3.Department of Applied MathematicsSouth China Agricultural UniversityGuangzhouP. R. China
  4. 4.Academy of Mathematics and Systems ScienceChinese Academy of SciencesBeijingP. R. China

Personalised recommendations